# SDR C2XA00IA251

- Difficulty date: August 14, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT ONE BULB IN THE FORWARD AISLE PATH EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
